# SDR CALA0300596

- Difficulty date: October 7, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- Aircraft time: 28,251 hours, 15,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EXTERNAL POWER DOOR CUTOUT SKIN DOUBLER CRACKED AT THE FORWARD LOWER CORNER. THE SKIN DOUBLER WAS REPAIRED IAW ECRA 5330-03290. IN ORDER TO VERIFY CRACK REMOVAL IN THE DOUBLER, THE II-SECTION(EXTRUSION) REQUIRED REMOVAL. THE II-SECTION AND THE SKIN DOUBLER WERE DAMAGED DURING REMOVAL REQUIRING TRIM OF THE SKIN DOUBLER AND REMOVAL OF THE II-SECTION UPPER FLANGE. THE II-SECTION AND ASSOCIATED SKIN DOUBLER WERE REPAIRED IAW ECRA 5330-03289.
